Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Having pain in penis and blood in urine. Suggest the medication?

Jul 2016
User rating for this question
Answered by

Practicing since : 1971
Answered : 8344 Questions
hi Dr i had bad job two days ago.i feel pine in my penis. and now i see blood in my urine.what can i do? thnk so much.
Posted Fri, 25 Oct 2013 in Men's Health
Answered by Dr. P. T. Patil 32 minutes later
Brief Answer:
Your Urethra seems to be injured.

Detailed Answer:
Thanks for your query.Based on the facts that you have posted it appears that you have hematuria and pain in your penis due to trivial injury to your urethra that you sustained during rough and vigorous handling of your penis while masturbating .

Please take broad spectrum antibiotics along with anti inflammatory medication like Diclofenac twice daily .

Get the prescription of medicines from your family Physician.

Ensure to drink more water.To keep your urine dilute This will help to control dysuria.

This will get resolved within a week till then avoid any sexual encounter

Hope I have answered your query. If you have any more questions please feel free to ask me I shall be happy to help you

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor